RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1971, Volume 16, Issue 1, Pages 136–140 (Mi tvp1975)  

Short Communications

On the approximation of the distributions of sums of lattice random variables when the number of addends is small

N. G. Gamkrelidzea, Yu. V. Prohorovb

a Tbilisi
b Moscow

Abstract: The paper deals with an approximation of sums of lattice random variables by the normal density when the number of addends is small.

Full text: PDF file (256 kB)

English version:
Theory of Probability and its Applications, 1971, 16:1, 144–147

Bibliographic databases:

Received: 09.11.1970

Citation: N. G. Gamkrelidze, Yu. V. Prohorov, “On the approximation of the distributions of sums of lattice random variables when the number of addends is small”, Teor. Veroyatnost. i Primenen., 16:1 (1971), 136–140; Theory Probab. Appl., 16:1 (1971), 144–147

Citation in format AMSBIB
\Bibitem{GamPro71}
\by N.~G.~Gamkrelidze, Yu.~V.~Prohorov
\paper On the approximation of the distributions of sums of lattice random variables when the number of addends is small
\jour Teor. Veroyatnost. i Primenen.
\yr 1971
\vol 16
\issue 1
\pages 136--140
\mathnet{http://mi.mathnet.ru/tvp1975}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=286200}
\zmath{https://zbmath.org/?q=an:0279.60034}
\transl
\jour Theory Probab. Appl.
\yr 1971
\vol 16
\issue 1
\pages 144--147
\crossref{https://doi.org/10.1137/1116011}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1975
  • http://mi.mathnet.ru/eng/tvp/v16/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:149
    Full text:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020